# SDR AUS20020543

- Difficulty date: June 5, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Ge CF680C2*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 1537L6850603
- Condition: Contaminated
- Location: Turbine Engine O
- Component: Turbine Engine O, Ge, CF680C2
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO6 BEARING SCAVENGE FILTER BLOCKED WITH CARBON PARTICLES AND D' SUMP SCAVENGE LINES COKED CAUSING OIL TO BE VENTED OVERBOARD. ENGINE OIL TYPE HAD BEEN CHANGED FROM EXXON 2380 TO MOBIL JET II.
